# SDR K11A2025021700298

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,742 hours, 40,933 cycles
- System (JASC): 3150 · Central Warning
- Part: Selector
- Condition: Out Of Position
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL AT 30 KNOTTS.   FOUND SPEED BRAKE OUT OF DETENT, PUT SPEED BRAKE INTO DETENT AND PERFORMED AURAL WARNING OPERATION TEST IAW B737 AMM 31-26-00, OPS CHECK GOOD NO DEFECTS NOTED.
